MathSciNet Relay Station
MathSciNet bibliographic data
MR320586 (47 #9122) 41A05
Kreß, R. On the general Hermite cardinal interpolation. Math. Comp. 26 (1972), 925–933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement